Advertisement

Archiv der Mathematik

, Volume 72, Issue 6, pp 438–443 | Cite as

Topological algebras with ascending or descending chain condition

  • R. Choukri
  • A. El Kinani
Article

Abstract.

We examine some topological algebras with ascending or descending chain condition. We prove that a commutative noetherian F-algebra is necessarily a Q-algebra. We characterize noetherian F-algebras which are Q-algebras among those whose left ideals are closed. We show that any commutative artinian m-convex algebra is finite dimensional.

Keywords

Left Ideal Chain Condition Topological Algebra Descend Chain Condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • R. Choukri
    • 1
  • A. El Kinani
    • 1
  1. 1.Ecole Normale Supérieure, B.P. 5118 Takaddoum, 10105 Rabat, MoroccoMorocco

Personalised recommendations